# SDR SWAA2017111517836

- Difficulty date: October 29, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM CORRODED BETWEEN BS 947 TO 986.  R & R THE CREASE BEAM IAW SRM & DWG.
